Volume 5 Issue 5 [May 2017]


Title : Generalization of Fourier and Mellin Transforms

Authors : Dr. A. K. Thakur1, Mayasar Ahmad Dar2



Title : Relation of Identities Involving I – function and contiguous Recurrence H-function of Two Variables

Authors : Dr. A. K. Thakur1, Muddasir Ahmad Lone2



Title : Improving of Numerical Performance of The MOMA Method

(Multi-Objective Method based on Alienor method)

Authors : Nalavadi Srikantha1, Khaja Moinuddin2, Lokesh K S3, Aswatha Narayana4


Call For Paper

Call for paper

Volume 6 Issue 07 July 2018

 Read More

Crossref - DOI / ICV 2016

DOI : 10.31142/ijmcr

ICV(2016): 57.55

Impact Factor SJIF(2018)

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top